Headaches after IUI - is this normal?

Hi. After 11 days of gonal f injections (9 days at 75, 2 days at 150) I had a natural lh surge on Monday so the clinic gave me a shot of pregnyl (hcg, not sure of the dose) and I had iui treatment on Tuesday morning...

On their advice I had Tuesday off work and for the rest of the week I have been trying to put myself first and not do more than I should... (I'm usually a bit of a workaholic!)

On Thursday evening I developed a horrible headache which felt like the hormone headache I usually get a couple of days before a period. I took some paracetamol, slept from 7pm and had the morning in bed yesterday. I thought it had gone so I went to work in the afternoon but it came back last night and I've woken up with it still here this morning... I've also had, and still got, really sore boobs. I just feel like I'm about to get a period which I know should still be well over a week away!

My question is... is this to be expected and "normal" after the treatment I've had? - This is our first go at iui so it's all a bit new to us!! Is there anything I can do to make it go away or is it just a side effect of all the hormones? I'm definitely not dehydrated as I've been drinking plenty... just wondered how long I might expect this to last?!

Thanks in advance for any support! x

Last edited by
oldest β€’ newest

You may also like...